Did you try to decrease clomid dosage even more . I see u did 12.5 EOD. Maybe try 3x week. You may want to try novaldex instead - people report less side affects.
I say this cause u responded well except for libido. But lowering dose or trying novaldex may help.
Why dhea-s so high? Shbg low.
You checked your glucose, a1c or liver enzymes?. I think you should. Liver enzymes may be elevated.
I think u need to investigate further before choosing how to proceed. Great free t numbers, low total t , probably because low shbg. With that low shbg ur estrogen is high I believe causing you the symptoms. I would def do a metabolic panel that includes liver function.
Something not right.
Any medications you take?
From WebMD. Unless u taking dhea supps.
A high level of DHEA-S could mean you might have:
- Adrenal cancer or tumors
- Cushing’s disease, which can cause fat on the back of the neck and on the belly, full face, skin bruising, and excess hair growth
Adrenal hyperplasia, a condition that makes your adrenal gland overactive